# SDR EVCA021522

- Difficulty date: February 15, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N133AE
- Make and model: Bell 206L-1
- Aircraft serial: 45280
- Aircraft time: 29,904 hours
- System (JASC): 7300 · Engine Fuel and Control
- Part: None
- Condition: None
- Component: Engine Governor
- Component part number: M25010836
- Stage of operation: HO
- How discovered: C
- Nature of condition: R
- Precautionary procedure: R

## Discrepancy

PARTIAL ENGINE POWER LOSS AT 5FT HOVER, POWER RECOVERED AT 2FT HOVER. COMPLETED TOUCHDOWN WITH ENGINE POWER. NO HARM TO CREW OR AIRCRAFT.
